# SDR UPS02839487

- Difficulty date: August 21, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3779658U502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 850 LONG 10R FWD SIDE FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 3779658, AND UPS ENGINEERING FILE NUMBER DC8-53-20246, SAA SK 708-514, SRM 51-1-20D, 51-3-0, 53-2-1 FIG 7.
